# SDR MWEA99525

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 59103433
- Condition: Cracked
- Location: E & E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 148 E & E COMPARTMENT DOOR JAMB DOUBLER WAS CRACKED AT L27L.  MTC FABRICATED AND INSTALLED DOUBLER.
